# SDR MASA2016071512863

- Difficulty date: July 15, 2016
- Submitted: July 17, 2016
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 12,571 hours, 9,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER EMERGENCY FLOOD LIGHT HAD TWO BULBS INOPERATIVE.
